# SDR DALA2024013001358

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TRACK LH STA Y=889, AFT CARGO WAS REMOVED AND REMAINDER TRACK IS OUT OF LIMITS. SUMMARY OF NRC 00648: CORROSION LEVEL 2. FLOOR TRACK LH STA Y=889, AFT CARGO WAS REPAIRED B717-200 SRM 53-20-52-2R PROCEDURE 4 FIG 201. (LP #0178275)
